# SDR SWAA2023100908168

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 64,145 hours, 38,157 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR (R1). AFT SLIDE RETAINER ISOLATOR CRACKED.<[01] REMOVED AND REPLACED PER SRM 51-40-02;[02] C/W INSPECTION PER SRM 51-40-02.
